# SDR SWAA2022051908682

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 25,679 hours, 11,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION; FOUND A CRACK LOCATED ON CENTRAL BOTTOM SIDE OF THE GPU DOOR / [01] REMOVED DAMAGED SECTION OF ELECTRICAL GROUND POWER RECEPTACLE SURROUND PER SRM 53-10-15-2R-4 REPAIR 4.;[02] ACCOMPLISHED AN HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION ALONG THE EDGE OF THE CUTOUT PER B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO DEFECTS NOTED;[03] ACCOMPLISHED REPAIR PER SRM 53-10-15-2R-4 REPAIR 4
